The Detour Monophonic Convexity Number of a Graph
DOI:
https://doi.org/10.23755/rm.v44i0.918Keywords:
convex, detour, chord, detour monophonic path, monophonic convexity number, detour monophonic, convexity number.Abstract
A set is detour monophonic convexif The detour monophonic convexity number is denoted by is the cardinality of a maximum proper detour monophonic convex subset of Some general properties satisfied by this concept are studied. The detour monophonic convexity number of certain classes of graphs are determined. It is shown that for every pair of integers and with there exists a connected graph such that and , where is the monophonic convexity number of GReferences
F. Buckley and F. Harary, Distance in Graphs, Addition-Wesley, Redwood City, CA, 1990.
G. Chartrand, G. Johns and S. Tian, Detour Distance in Graphs, Annals of Discrete Mathematics,55, 127-136, 1993.
G. Chartrand, C. Wall and P. Zhang, The Convexity number of a Graph, Graphs and Combinatorics, 18, 209-217, 2002.
G. Chartrand, G. Johns and P. Zhang, The detour number of a graph, Utilitas Mathematica, 64, 97-113, 2003.
P. Duchlet, Convex sets in Graphs, II. Minimal path convexity, J. Comb. Theory ser-B,44, 307-316, 1988.
J. John and S. Panchali, The upper monophonic number of a graph, International J. Combin, 4, 46-52,2010.
Jase Caceres and Ortrud R. Oellermann, Minimal Trees and Monophonic Convexity Discussiones Mathematicae Graph Theory, 32, 685-704,2012.
Mitre C. Dourado, Fabio Protti and Jayme L. Szwarcfiter, Complexity results related to monophonic convexity, Discrete Applied Mathematics, 158, 1268-1274. 2010.
S. V. Padmavathi, The Weak (Monophonic) convexity number of a graph, Progress in Nonlinear Dynamics and chaos, 3(2), 71-79,2015.
A. P. Santhakumaran and P. Titus, Monophonic distance in graphs, Discrete Mathematics, Algorithms and Applications, 3(2), 159 – 169,2011.
P. Titus, K. Ganesamoorthy and P. Balakrishnan, The detour monophonic number of a graph, ARS Combinatoria, 84, 179-188,2013.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.